Some characteristics of sequences of iterations with random perturbations

Authors

  • A. A. Dorogovtsev

Abstract

For a sequence of random iterations, we study the set of partial limits and the frequency of visiting their neighborhoods.

Published

25.08.1996

Issue

Section

Research articles

How to Cite

Dorogovtsev, A. A. “Some Characteristics of Sequences of Iterations With Random Perturbations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 8, Aug. 1996, pp. 1047-63, https://umj.imath.kiev.ua/index.php/umj/article/view/5248.